# SDR MASA2018070413382

- Difficulty date: July 5, 2018
- Submitted: July 5, 2018
- Operation: Air carrier
- Aircraft: N913FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15013
- Aircraft time: 35,595 hours, 28,870 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT OH EMER LIGHT INOP.  PLACED ON MEL.
